# SDR 20001219SH017

- Difficulty date: November 29, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N309FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5306
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Chafed
- Location: Ee Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQK - CABIN TEMP ON EICAS NR 2 SHOWS AMBER DASHES.  WIRE BUNDLE CHAFING, FOUND UNDER CABIN FLOOR BEHIND NR 1 DCU IN AVIONICS BAY AT BS 295.0 ON LEFT SIDE OF AIRCRAFT.  THIS APPEARED TO BE AN AIRCRAFT MANUFACTURING DEFECT.  (X)
